Follow
Toufik Mansour
Title
Cited by
Cited by
Year
Combinatorics of compositions and words
S Heubach, T Mansour
Chapman and Hall/CRC, 2009
3022009
Combinatorics of set partitions
T Mansour
CRC Press, 2013
2062013
Commutation relations, normal ordering, and Stirling numbers
T Mansour, M Schork
CRC Press, 2016
1732016
A characterization of horizontal visibility graphs and combinatorics on words
G Gutin, T Mansour, S Severini
Physica A: Statistical Mechanics and its Applications 390 (12), 2421-2428, 2011
1242011
Restricted 132-avoiding permutations
T Mansour, A Vainshtein
Advances in Applied Mathematics 26 (3), 258-269, 2001
1102001
The vertex PI index and Szeged index of bridge graphs
T Mansour, M Schork
Discrete Applied Mathematics 157 (7), 1600-1606, 2009
982009
Compositions of n with parts in a set
S Heubach, T Mansour
Congressus Numerantium 168, 127, 2004
952004
Restricted permutations, continued fractions, and Chebyshev polynomials
T Mansour, A Vainshtein
arXiv preprint math/9912052, 1999
891999
Further extended Caputo fractional derivative operator and its applications
P Agarwal, S Jain, T Mansour
Russian Journal of Mathematical Physics 24, 415-425, 2017
722017
Pattern avoidance in inversion sequences
T Mansour, M Shattuck
Pure Mathematics and Applications 25 (2), 157-176, 2015
702015
Restricted permutations and Chebyshev polynomials
T Mansour, A Vainshtein
arXiv preprint math/0011127, 2000
682000
Multi-avoidance of generalised patterns
S Kitaev
Discrete Mathematics 260 (1-3), 89-100, 2003
672003
Some new identities of Bernoulli, Euler and Hermite polynomials arising from umbral calculus
DS Kim, T Kim, DV Dolgy, SH Rim
Advances in Difference Equations 2013, 1-11, 2013
662013
A formula for the generating functions of powers of Horadam's sequence
T Mansour
Australasian Journal of Combinatorics 30, 207-212, 2004
662004
Counting occurrences of some subword patterns
A Burstein, T Mansour
Discrete Mathematics & Theoretical Computer Science 6, 2003
662003
Umbral calculus and Sheffer sequences of polynomials
T Kim, DS Kim, T Mansour, SH Rim, M Schork
Journal of Mathematical Physics 54 (8), 2013
652013
Staircase tilings and k-Catalan structures
S Heubach, NY Li, T Mansour
Discrete Mathematics 308 (24), 5954-5964, 2008
612008
Words restricted by patterns with at most 2 distinct letters
A Burstein, T Mansour
arXiv preprint math/0110056, 2001
602001
On pattern-avoiding partitions
V Jelínek, T Mansour
arXiv preprint math/0703898, 2007
582007
Combinatorial identities and inverse binomial coefficients
T Mansour
Advances in Applied Mathematics 28 (2), 196-202, 2002
582002
The system can't perform the operation now. Try again later.
Articles 1–20